# SDR AWXA9900237

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND CORRODED STRINGER 27L AT FS 1006.  REMOVED DAMAGED SECTION OF STRINGER.  FABRICATED AND INSTALLED REPAIR PARTS.  STRINGER SECTION AND SPLICE PER SRM 53-10-3, FIG 1.
